Open Access

The structure of the extended symmetric Fock space


Full Text

Coming Soon.





Article Information

TitleThe structure of the extended symmetric Fock space
SourceMethods Funct. Anal. Topology, Vol. 6 (2000), no. 4, 1-13
MathSciNet MR1819614
CopyrightThe Author(s) 2000 (CC BY-SA)

Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

Yurij M. Berezansky and Dmytro A. Mierzejewski, The structure of the extended symmetric Fock space, Methods Funct. Anal. Topology 6 (2000), no. 4, 1-13.


BibTex

@article {MFAT148,
    AUTHOR = {Berezansky, Yurij M. and Mierzejewski, Dmytro A.},
     TITLE = {The structure of the extended symmetric Fock space},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {6},
      YEAR = {2000},
    NUMBER = {4},
     PAGES = {1-13},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=148},
}


All Issues